Opioids behind the problem? - Blue Faery Liver ...

Blue Faery Liver Cancer

516 members244 posts

Opioids behind the problem?

RolloMay profile image
RolloMayPatient
3 Replies

I've been fighting intermittent nausea, constipation, and a pain last month similar to yesterday. Last time was due to constipation. Feel this may also.

Recently read, must balance opioids +effect with - effects include: constipation, nausea/vomiting and itching.

3 Replies
DancingEyes63 profile image
DancingEyes63Caregiver

Good. Morning. Yes opioid constipation is a real problem. It can be helped though by some specific prescriptions. Also make sure that whatever your Dr wants you to take in addition such as Miralax, etc., that you take it every day. Really easy to get a big problem started if you skip a few days. Good luck. Jimmy was on Movantik specifically for the opioid problem. I know There is also a few others. Sharon Dixon

MichelleL_BlueFaery profile image
MichelleL_BlueFaeryModerator in reply to DancingEyes63

Thank you for sharing Sharon 💙🥰

RolloMay profile image
RolloMayPatient in reply to DancingEyes63

Thanks for your reply. God bless.

You may also like...